MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; REVERSE 46MM GLENOSPHERE

EXACTECH, INC. EQUINOXE; REVERSE 46MM GLENOSPHERE
Model Number 320-01-46
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/19/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(device evaluated by mfr): pending evaluation.Concomitant medical products: 320-46-00 ,2545420 - equinoxe reverse 46mm humeral liner +0, 320-20-00, 2837137 - eq reverse torque defining screw kit, 320-10-00, 2851073 - equinoxe reverse tray adapter plate tray +0.
 
Event or Problem Description
As reported, approximately 5 mos.Postop the initial implant, a (b)(6) y/o male with a ¿larger frame¿ came to the or with his right shoulder dislocated.After opening the shoulder, it was identified that the poly liner was disassociated from the humeral tray.After trailing, the surgeon chose to implant the same sized components that were removed.Devices will not be returned.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the dislocation and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition and the result of loosened supporting ligaments and muscles, which allowed for dislocation occurring due to the significant ligament reconstruction.

Brand Name
EQUINOXE
Common Device Name
REVERSE 46MM GLENOSPHERE
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10162479
Report Number1038671-2020-00308
Device Sequence Number14400886
Product Code KWT
UDI-Device Identifier10885862086402
UDI-Public10885862086402
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2014
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number320-01-46
Device Catalogue Number320-01-46
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/10/2020
Supplement Date Received by Manufacturer10/26/2020
Initial Report FDA Received Date06/17/2020
Supplement Report FDA Received Date11/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;